# SDR AALA20011119

- Difficulty date: May 18, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N1459A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS AT 16D WALKWAY STRIP INOPERATIVE.  REPAIRED EMERGENCY ESCAPE PATH WALKWAY STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
